# SDR DALA1132039866

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL NR 79 HAS TORN SPOT ON TOP EDGE OF PNL.  OUT OF LIMITS PER SRM 53-01 FIG 1 SHEET 1.  FABRICATED PNL FROM .025 7075T6 PER ERA 491734-14MA. TREATED AND PRIMED PER SRM 51-10-2.  STENCILED PER ERA 491734-14MA. ID THE REPAIR PER PS900-5-1 NR 4.  INSTALLED HAT TO PNL PER ERA 491734-14 MA.
